# SDR MASA20210809364

- Difficulty date: August 9, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N248LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15274
- Aircraft time: 19,571 hours, 15,109 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: SH670321729
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN FORWARD CABIN RH FLOOR SILL CORRODED AT FS280 
R&R RH FLOOR SILL IAW SRM 51-42-06
